MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 9MM
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Discomfort (2330); Arthralgia (2355); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2011.Approximately 8 years and 2 months after the initial surgery the patient had a right knee revision on (b)(6) 2019 due to joint pain, joint swelling and stiffness, limited range of motion, loss of mobility, tissue damage, revision surgery, instability, loosening, polyethylene wear, osteolysis.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
The reason for the revision reported in (b)(4) cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion, instability, femoral loosening, and patellar loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.D4: corrected.G4: corrected.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
LOGIC TIBIA IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
3523771140
MDR Report Key17009300
Report Number1038671-2023-01152
Device Sequence Number20750283
Product Code JWH
UDI-Device Identifier10885862173478
UDI-Public10885862173478
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2019
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 9MM
Device Catalogue Number02-012-44-2009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown